# SDR EE4Y2023101418625

- Difficulty date: October 14, 2023
- Submitted: October 14, 2023
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N335NV
- Make and model: Airbus A319-111
- Aircraft serial: 2852
- Aircraft time: 47,688 hours, 36,218 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: UNKNOWN
- Part serial: UNK
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING THE AIRCRAFT INSPECTION AS PER ALLEGIANT EO E5311-0018 REV 00 HOLES AT RH FR16(HOLE # B AND # C UPPER CORNER) WITH CRACKS AT THE FRAME ONLY WERE FOUND . DUE TO IN THESRM IS NOT SPECIFIC REFERENCE TO REPAIR THE MENTIONED DAMAGE, AIRBUS WAS CONTACTEDREQUESTING REPAIR INSTRUCTIONS AND FINAL APPROVAL.THE DAMAGE WAS REPAIRED AND COVERED ONJOB A1N168 ITEM 2-40
